# SDR SWAA2023071771938

- Difficulty date: June 27, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 32,954 hours, 15,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DEFLECTION RIB INBOARD SHELF PANEL SUPPORT ANGLE CRACKED.<[01] REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-40-02.
